Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2558
Title: Radford's biproduct for quasi-Hopf algebras and bosonization
Authors: BULACU, Daniel
NAUWELAERTS, Erna 
Issue Date: 2002
Publisher: ELSEVIER SCIENCE BV
Source: JOURNAL OF PURE AND APPLIED ALGEBRA, 174(1). p. 1-42
Abstract: Let B be a braided Hopf algebra (with bijective antipode) in the category of left Yetter-Drinfeld modules over a quasi-Hopf algebra H. As in the case of Hopf algebras (J. Algebra 92 (1985) 322) the smash product B#H defined in (Comm, Algebra 28(2) (2000) 631) and a kind of smash coproduct afford a quasi-Hopf algebra structure on B circle times H. Using this, we obtain the structure of quasi-Hopf algebras with a projection. Further we will use this biproduct to describe the Majid bosonization (J. Algebra 163 (1994) 165) for quasi-Hopf algebras. (C) 2002 Elsevier Science B.V. All rights reserved.
Notes: Univ Bucharest, Fac Math, RO-70109 Bucharest 1, Romania. Limburgs Univ Ctr, Dept Math, B-3590 Diepenbeek, Belgium.Bulacu, D, Univ Bucharest, Fac Math, Str Acad 14, RO-70109 Bucharest 1, Romania.
Document URI: http://hdl.handle.net/1942/2558
ISSN: 0022-4049
e-ISSN: 1873-1376
DOI: 10.1016/S0022-4049(02)00014-2
ISI #: 000177830500001
Category: A1
Type: Journal Contribution
Validations: ecoom 2003
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

22
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

28
checked on May 14, 2022

Page view(s)

56
checked on May 18, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.